Having some problems lately - Erectile Dysfunct...

Erectile Dysfunction Support
1,360 members286 posts

Having some problems lately

QKneeCap
QKneeCap

Im 20 and i shouldn’t be experiencing such problems, but my libido is low, and i cant keep it up for long when erected, i havent gone to the doctor yet because i have exams, im active, i dont smoke and i rarely consume alchohol, Ive been circumcised a month and a half ago, recovery went well, i feel only discomfort sometimes but thats about it. I don’t know if its psychological trauma maybe lately it has gone to my head but I’ve been facing this problems over some period of time where it happens then it’s alright over and over again in the past year. Any suggestions and advice i can take from you guys it would be helpful.

17 Replies
oldestnewest

Good luck with your exams! It sounds like it could be trama and stress. Getting circumcised at a young age tends to avoid the trama compared to doing it when you are much more aware of what is happening. I'm told that it is quite painful as an adult to be circumcised which would make sense for the lack of libido and the difficulty staying hard. It could be that you need more time to recover and it will come back. You could ask the doctor or get some of the ED pills and see if they help you with getting hard. If it's psychological, this could help you regain your confidence and get out of the trama spot. If the low libido and getting/staying hard issues do not recover over a few months then it could be a sign of low testosterone (which could be caused by trama or stress eating it up or because your body isn't making enough). Low testosterone can only be diagnosed by blood tests but there you sound like you have the signs of it too. The blood test checks for two types of testosterone, bound and free. If your bound testosterone is low but the free testosterone is high then it's likely stress and trama. If both are low then your body isn't making enough and there additional testing will have to be done to find out why.

Good luck and let us know what you find out and how your journey goes!

QKneeCap
QKneeCap in reply to Wolfnbear

Damn, thank you sincerely for that reply. I will go to the doc as soon as i can and see where it goes from there. That problem showed numerous times, even when I had relationship an year ago there were sometimes I lost erection midway of everything, it might have been a psychological thing, Im not sure. Two years ago i didnt have such problem, im even taking tribulus now in order to help me out with making more testosterone. If i see problems in the upcoming days with my partner i will consider pills and see what the doc says. Will keep updated here for others with same problem at this age. Thanks again for the fast reply!

QKneeCap
QKneeCap in reply to Wolfnbear

Quick update on the situation

Ive visited the doc, my testosterone levels are 2x higher than the optimal levels, so its not based on hormone disorder. The prescription for me is speman - using it for a month from now to boost my “desire”. I guess i will use kamagra or viagra because soon I Will be going on a vacay. Id love to hear which is better - levitra, viagra, kamagra or cialis for me to use? In my case i have problems keeping it up so I guess all of them would help. Thx to everybody in advance!

Wolfnbear
Wolfnbear in reply to QKneeCap

I liked the Cialis a lot. It was good for a couple of days when it used to work for me. Side effect that I got was massive heartburn. But it was nice not to have to plan it out ahead of time. Viagra worked really well but was a short window, 10-30 minutes or so before and only lasted for an hour roughly. But didn't have the side effects for me. Some people it's the reverse.

QKneeCap
QKneeCap in reply to Wolfnbear

I will consider that and keep it in mind, ty a lot, i havent tried any of them i have kamagra but havent tried it

Tam_user id love it for you to see the update and maybe help out a bit

Tam_user
Tam_user in reply to QKneeCap

Sorry I can’t comment as I have never been prescribed viagra or it’s cousins. I just hope you get happy and healthy.

First, this is not normal and not "in your head."

At 20 your libido snd sexual function are in their prime. You need to see your general doctor to get a referral to an endocrinologist. You need to do this quickly. Something is out of order, especially so if you are not having erections with sleeps, with sexual thoughtc or with masturbation.

QKneeCap
QKneeCap in reply to dadzone43

Im having morning erections but i dont have no libido, I mean i dont get hard ons by seeing something and etc. I will go to the doc as soon as possible, ty for reply

dadzone43
dadzone43 in reply to QKneeCap

Why did you get circumcision? Does your penis still hurt? Many men after adult circumcision can have a very sensitive penis that makes stroking uncomfortable until the skin calms down and toughens. Anyhow, glad you will get checked.

QKneeCap
QKneeCap in reply to dadzone43

Medical conditions, and no i dont feel pain anymore its only discomfort sometimes, its not painful to stroke and etc, its just that i dont want to, i mean I dont have desire to..

Yes, I agree with others that you should get your testosterone levels checked and maybe some other things related to thyroid or such; a doctor would know what to check. If you are OK physically then maybe a consultation with a psychologist could be helpful. Are you dealing with any kind of addiction -- like porn or drugs or anything? At your age my libido was raging to the point of being a real bother; I'll stop there other than to say I had some psychological issues I had to deal with relating to childhood traumas.

QKneeCap
QKneeCap in reply to WSOPeddie

No i don’t have such an addiction. I’m active, physically i think I’m okay, I will make update when i visit the doctor. It’s strange, this problem occurs from time to time, I hope it’s not a sign of other health issue, Will get checked in the end of this week i guess. Ty for the reply Sincerely

Tam_user
Tam_user in reply to QKneeCap

You are young - you do need to seek advice and get any problems sorted. And good luck with your exams at this difficult time!

QKneeCap
QKneeCap in reply to Tam_user

Will make an update once I know what the problem is. Thank you sincerely, I hope it’s something ordinary and I won’t need a lot of pills and etc.

I used Cialis. It worked great.

QKneeCap
QKneeCap in reply to BobJensen

I will keep that in mind thank you! Im not sure that we have it here, but I will check. I hope all of them work just fine and will do the job.

We do have it in the UK, the generic name is Tadalafil, brand name Cialis.

You may also like...